MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a 33mm 7300tfx mitral valve was explanted after an implant duration of 4 years, 5 months due to unknown reason.The explanted device was replaced with a 33mm 11400m mitral valve.The patient was in recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2.H11: corrected data.Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 33mm 7300tfx mitral valve was explanted after an implant duration of 4 years, 5 months due to enterococcus faecalis endocarditis.The explanted device was replaced with a 33mm 11400m mitral valve.Per medical records, patient presented with shortness of breath, tee/echo showed large mobile mass on mitral anterior leaflet.Blood cultures + enterococcus faecalis; suspected dental source.The patient underwent a redo mvr and insertion of lvad/impella device.The mitral prosthetic valve had several vegetations, after debridement, the anterior leaflet was resected, preserving attachment to papillary muscle.A 33mm 11400m valve was then implanted with pledgeted sutures.Post bypass tee showed good function of the lv and no mitral pvl.The patient was transferred to icu in guarded condition.On pod #8, the impella device was removed.On pod #13, re-implanted crt-d due to endocarditis.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492503859
MDR Report Key24715280
Report Number2015691-2026-13592
Device Sequence Number5763626
Product Code DYE
UDI-Device Identifier00690103186291
UDI-Public(01)00690103186291(17)250501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/21/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR
Patient SexMale